# SDR 96ZZZX5322

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D217
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 814358
- Condition: Nut Detached
- Location: Fuel Nozzle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL NOZZLE AS RECEIVED CONDITION FOR OVERHAUL TO CMM73-13-02 BY FST REPAIR  STATION - IUR 948M WITH THE NUT COMPLETELY DETACHED FROM THE NOZZLE ASSY.  THE NUT HAD LOOSENED AND MANY AREAS OF THE NUT, NOZZLE, AND SUPPORT SHOW AREAS OF SEVERE WEAR.  SOME OF THESE AREAS ARE OVER FUEL PASSAGES, INTERNAL TO THE NOZZLE ASSY, AD 94-14-16 WAS C/W IN '95.  P AND W SB 6240 WAS ISSUED SUBSEQUENT TO THE LAST OVERHAUL.
